# SDR UIEA200400044

- Difficulty date: April 8, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Engine: Ge CF650E2
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 65B9412511
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D CHECK, DURING SCHEDULE MAINTENANCE OF NR 1 PYLON, THE LHS NR 5 STIFFENER END WAS FOUND CRACKED AT NAC STA 288.0 WL 146.5.  TRIMMED OFF THE CRACKED STIFFENER END.  FABRICATED A REPAIR PLATE TO MATCH THE TRIMMED OFF PORTION OF THE STIFFENER ATTACHING FLANGE.  FABRICATED TWO REPAIR ANGLES AND A HORIZONTAL WEB FILLER.  THE REPAIR PARTS WERE INSTALLED WITH HI-LOK FASTENERS.  FORM 8110-3 ISSUED.
